# SDR DALA2022061304113

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 68,263 hours, 25,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2273882) DURING INSPECTION FOUND ADDITIONAL DAMAGE ON FORWARD CARGO COMPARTMENT DOOR. REPAIR WAS PERFORMED AND IT IS CATEGORY "A" IN STA 426.2 AND STGS 18R/20R IN EXTERNA SKIN I.A.W. B737-800 SRM 52-00-0-2R-4.
